Resurgent Transseries and the Holomorphic Anomaly

The gauge theoretic large N expansion yields an asymptotic series which requires a nonperturbative completion to be well defined. Recently, within the context of random matrix models, it was shown how to build resurgent transseries solutions encoding the full nonperturbative information beyond the ’...

Ausführliche Beschreibung

Gespeichert in:
Bibliographische Detailangaben
Veröffentlicht in:Annales Henri Poincaré 2016-02, Vol.17 (2), p.331-399
Hauptverfasser: Couso-Santamaría, Ricardo, Edelstein, José D., Schiappa, Ricardo, Vonk, Marcel
Format: Artikel
Sprache:eng
Schlagworte:
Online-Zugang:Volltext
Tags: Tag hinzufügen
Keine Tags, Fügen Sie den ersten Tag hinzu!
container_end_page 399
container_issue 2
container_start_page 331
container_title Annales Henri Poincaré
container_volume 17
creator Couso-Santamaría, Ricardo
Edelstein, José D.
Schiappa, Ricardo
Vonk, Marcel
description The gauge theoretic large N expansion yields an asymptotic series which requires a nonperturbative completion to be well defined. Recently, within the context of random matrix models, it was shown how to build resurgent transseries solutions encoding the full nonperturbative information beyond the ’t Hooft genus expansion. On the other hand, via large N duality, random matrix models may be holographically described by B-model closed topological strings in local Calabi–Yau geometries. This raises the question of constructing the corresponding holographically dual resurgent transseries, tantamount to nonperturbative topological string theory. This paper addresses this point by showing how to construct resurgent transseries solutions to the holomorphic anomaly equations. These solutions are built upon (generalized) multi-instanton sectors, where the instanton actions are holomorphic. The asymptotic expansions around the multi-instanton sectors have both holomorphic and anti-holomorphic dependence, may allow for resonance, and their structure is completely fixed by the holomorphic anomaly equations in terms of specific polynomials multiplied by exponential factors and up to the holomorphic ambiguities—which generalizes the known perturbative structure to the full transseries. In particular, the anti-holomorphic dependence has a somewhat universal character. Furthermore, in the non-perturbative sectors, holomorphic ambiguities may be fixed at conifold points. This construction shows the nonperturbative integrability of the holomorphic anomaly equations and sets the ground to start addressing large-order analysis and resurgent nonperturbative completions within closed topological string theory.
doi_str_mv 10.1007/s00023-015-0407-z
format Article
fullrecord <record><control><sourceid>proquest_cross</sourceid><recordid>TN_cdi_proquest_journals_2343272054</recordid><sourceformat>XML</sourceformat><sourcesystem>PC</sourcesystem><sourcerecordid>2343272054</sourcerecordid><originalsourceid>FETCH-LOGICAL-c359t-923b806d4fda46f376cb0be868915685e01d7da98ac2712c8a01be0b52d16283</originalsourceid><addsrcrecordid>eNp1kD1PwzAQhi0EEqXwA9giMRvubMd2xqoCilQJCXW3nMTph5o42OnQ_npcpYKJ6W54n_dODyGPCM8IoF4iADBOAXMKAhQ9XZEJCiYoSInXvztXt-Quxh0AMs2LCcEvFw9h7bohWwXbxejC1sXMdnU2bFy28Hvf-tBvtlU263xr98d7ctPYfXQPlzklq7fX1XxBl5_vH_PZklY8LwZaMF5qkLVoaitkw5WsSiidlrrAXOrcAdaqtoW2FVPIKm0BSwdlzmqU6bcpeRpr--C_Dy4OZucPoUsXDeOCM8UgFymFY6oKPsbgGtOHbWvD0SCYsxgzijFJjDmLMafEsJGJKdutXfhr_h_6ATX5ZOs</addsrcrecordid><sourcetype>Aggregation Database</sourcetype><iscdi>true</iscdi><recordtype>article</recordtype><pqid>2343272054</pqid></control><display><type>article</type><title>Resurgent Transseries and the Holomorphic Anomaly</title><source>Springer Nature - Complete Springer Journals</source><creator>Couso-Santamaría, Ricardo ; Edelstein, José D. ; Schiappa, Ricardo ; Vonk, Marcel</creator><creatorcontrib>Couso-Santamaría, Ricardo ; Edelstein, José D. ; Schiappa, Ricardo ; Vonk, Marcel</creatorcontrib><description>The gauge theoretic large N expansion yields an asymptotic series which requires a nonperturbative completion to be well defined. Recently, within the context of random matrix models, it was shown how to build resurgent transseries solutions encoding the full nonperturbative information beyond the ’t Hooft genus expansion. On the other hand, via large N duality, random matrix models may be holographically described by B-model closed topological strings in local Calabi–Yau geometries. This raises the question of constructing the corresponding holographically dual resurgent transseries, tantamount to nonperturbative topological string theory. This paper addresses this point by showing how to construct resurgent transseries solutions to the holomorphic anomaly equations. These solutions are built upon (generalized) multi-instanton sectors, where the instanton actions are holomorphic. The asymptotic expansions around the multi-instanton sectors have both holomorphic and anti-holomorphic dependence, may allow for resonance, and their structure is completely fixed by the holomorphic anomaly equations in terms of specific polynomials multiplied by exponential factors and up to the holomorphic ambiguities—which generalizes the known perturbative structure to the full transseries. In particular, the anti-holomorphic dependence has a somewhat universal character. Furthermore, in the non-perturbative sectors, holomorphic ambiguities may be fixed at conifold points. This construction shows the nonperturbative integrability of the holomorphic anomaly equations and sets the ground to start addressing large-order analysis and resurgent nonperturbative completions within closed topological string theory.</description><identifier>ISSN: 1424-0637</identifier><identifier>EISSN: 1424-0661</identifier><identifier>DOI: 10.1007/s00023-015-0407-z</identifier><language>eng</language><publisher>Cham: Springer International Publishing</publisher><subject>Asymptotic series ; Classical and Quantum Gravitation ; Construction ; Dependence ; Dynamical Systems and Ergodic Theory ; Elementary Particles ; Instantons ; Mathematical and Computational Physics ; Mathematical Methods in Physics ; Mathematical models ; Physics ; Physics and Astronomy ; Polynomials ; Quantum Field Theory ; Quantum Physics ; Relativity Theory ; String theory ; Theoretical ; Topology</subject><ispartof>Annales Henri Poincaré, 2016-02, Vol.17 (2), p.331-399</ispartof><rights>Springer Basel 2015</rights><rights>2015© Springer Basel 2015</rights><lds50>peer_reviewed</lds50><oa>free_for_read</oa><woscitedreferencessubscribed>false</woscitedreferencessubscribed><citedby>FETCH-LOGICAL-c359t-923b806d4fda46f376cb0be868915685e01d7da98ac2712c8a01be0b52d16283</citedby><cites>FETCH-LOGICAL-c359t-923b806d4fda46f376cb0be868915685e01d7da98ac2712c8a01be0b52d16283</cites></display><links><openurl>$$Topenurl_article</openurl><openurlfulltext>$$Topenurlfull_article</openurlfulltext><thumbnail>$$Tsyndetics_thumb_exl</thumbnail><linktopdf>$$Uhttps://link.springer.com/content/pdf/10.1007/s00023-015-0407-z$$EPDF$$P50$$Gspringer$$H</linktopdf><linktohtml>$$Uhttps://link.springer.com/10.1007/s00023-015-0407-z$$EHTML$$P50$$Gspringer$$H</linktohtml><link.rule.ids>314,776,780,27901,27902,41464,42533,51294</link.rule.ids></links><search><creatorcontrib>Couso-Santamaría, Ricardo</creatorcontrib><creatorcontrib>Edelstein, José D.</creatorcontrib><creatorcontrib>Schiappa, Ricardo</creatorcontrib><creatorcontrib>Vonk, Marcel</creatorcontrib><title>Resurgent Transseries and the Holomorphic Anomaly</title><title>Annales Henri Poincaré</title><addtitle>Ann. Henri Poincaré</addtitle><description>The gauge theoretic large N expansion yields an asymptotic series which requires a nonperturbative completion to be well defined. Recently, within the context of random matrix models, it was shown how to build resurgent transseries solutions encoding the full nonperturbative information beyond the ’t Hooft genus expansion. On the other hand, via large N duality, random matrix models may be holographically described by B-model closed topological strings in local Calabi–Yau geometries. This raises the question of constructing the corresponding holographically dual resurgent transseries, tantamount to nonperturbative topological string theory. This paper addresses this point by showing how to construct resurgent transseries solutions to the holomorphic anomaly equations. These solutions are built upon (generalized) multi-instanton sectors, where the instanton actions are holomorphic. The asymptotic expansions around the multi-instanton sectors have both holomorphic and anti-holomorphic dependence, may allow for resonance, and their structure is completely fixed by the holomorphic anomaly equations in terms of specific polynomials multiplied by exponential factors and up to the holomorphic ambiguities—which generalizes the known perturbative structure to the full transseries. In particular, the anti-holomorphic dependence has a somewhat universal character. Furthermore, in the non-perturbative sectors, holomorphic ambiguities may be fixed at conifold points. This construction shows the nonperturbative integrability of the holomorphic anomaly equations and sets the ground to start addressing large-order analysis and resurgent nonperturbative completions within closed topological string theory.</description><subject>Asymptotic series</subject><subject>Classical and Quantum Gravitation</subject><subject>Construction</subject><subject>Dependence</subject><subject>Dynamical Systems and Ergodic Theory</subject><subject>Elementary Particles</subject><subject>Instantons</subject><subject>Mathematical and Computational Physics</subject><subject>Mathematical Methods in Physics</subject><subject>Mathematical models</subject><subject>Physics</subject><subject>Physics and Astronomy</subject><subject>Polynomials</subject><subject>Quantum Field Theory</subject><subject>Quantum Physics</subject><subject>Relativity Theory</subject><subject>String theory</subject><subject>Theoretical</subject><subject>Topology</subject><issn>1424-0637</issn><issn>1424-0661</issn><fulltext>true</fulltext><rsrctype>article</rsrctype><creationdate>2016</creationdate><recordtype>article</recordtype><recordid>eNp1kD1PwzAQhi0EEqXwA9giMRvubMd2xqoCilQJCXW3nMTph5o42OnQ_npcpYKJ6W54n_dODyGPCM8IoF4iADBOAXMKAhQ9XZEJCiYoSInXvztXt-Quxh0AMs2LCcEvFw9h7bohWwXbxejC1sXMdnU2bFy28Hvf-tBvtlU263xr98d7ctPYfXQPlzklq7fX1XxBl5_vH_PZklY8LwZaMF5qkLVoaitkw5WsSiidlrrAXOrcAdaqtoW2FVPIKm0BSwdlzmqU6bcpeRpr--C_Dy4OZucPoUsXDeOCM8UgFymFY6oKPsbgGtOHbWvD0SCYsxgzijFJjDmLMafEsJGJKdutXfhr_h_6ATX5ZOs</recordid><startdate>20160201</startdate><enddate>20160201</enddate><creator>Couso-Santamaría, Ricardo</creator><creator>Edelstein, José D.</creator><creator>Schiappa, Ricardo</creator><creator>Vonk, Marcel</creator><general>Springer International Publishing</general><general>Springer Nature B.V</general><scope>AAYXX</scope><scope>CITATION</scope></search><sort><creationdate>20160201</creationdate><title>Resurgent Transseries and the Holomorphic Anomaly</title><author>Couso-Santamaría, Ricardo ; Edelstein, José D. ; Schiappa, Ricardo ; Vonk, Marcel</author></sort><facets><frbrtype>5</frbrtype><frbrgroupid>cdi_FETCH-LOGICAL-c359t-923b806d4fda46f376cb0be868915685e01d7da98ac2712c8a01be0b52d16283</frbrgroupid><rsrctype>articles</rsrctype><prefilter>articles</prefilter><language>eng</language><creationdate>2016</creationdate><topic>Asymptotic series</topic><topic>Classical and Quantum Gravitation</topic><topic>Construction</topic><topic>Dependence</topic><topic>Dynamical Systems and Ergodic Theory</topic><topic>Elementary Particles</topic><topic>Instantons</topic><topic>Mathematical and Computational Physics</topic><topic>Mathematical Methods in Physics</topic><topic>Mathematical models</topic><topic>Physics</topic><topic>Physics and Astronomy</topic><topic>Polynomials</topic><topic>Quantum Field Theory</topic><topic>Quantum Physics</topic><topic>Relativity Theory</topic><topic>String theory</topic><topic>Theoretical</topic><topic>Topology</topic><toplevel>peer_reviewed</toplevel><toplevel>online_resources</toplevel><creatorcontrib>Couso-Santamaría, Ricardo</creatorcontrib><creatorcontrib>Edelstein, José D.</creatorcontrib><creatorcontrib>Schiappa, Ricardo</creatorcontrib><creatorcontrib>Vonk, Marcel</creatorcontrib><collection>CrossRef</collection><jtitle>Annales Henri Poincaré</jtitle></facets><delivery><delcategory>Remote Search Resource</delcategory><fulltext>fulltext</fulltext></delivery><addata><au>Couso-Santamaría, Ricardo</au><au>Edelstein, José D.</au><au>Schiappa, Ricardo</au><au>Vonk, Marcel</au><format>journal</format><genre>article</genre><ristype>JOUR</ristype><atitle>Resurgent Transseries and the Holomorphic Anomaly</atitle><jtitle>Annales Henri Poincaré</jtitle><stitle>Ann. Henri Poincaré</stitle><date>2016-02-01</date><risdate>2016</risdate><volume>17</volume><issue>2</issue><spage>331</spage><epage>399</epage><pages>331-399</pages><issn>1424-0637</issn><eissn>1424-0661</eissn><abstract>The gauge theoretic large N expansion yields an asymptotic series which requires a nonperturbative completion to be well defined. Recently, within the context of random matrix models, it was shown how to build resurgent transseries solutions encoding the full nonperturbative information beyond the ’t Hooft genus expansion. On the other hand, via large N duality, random matrix models may be holographically described by B-model closed topological strings in local Calabi–Yau geometries. This raises the question of constructing the corresponding holographically dual resurgent transseries, tantamount to nonperturbative topological string theory. This paper addresses this point by showing how to construct resurgent transseries solutions to the holomorphic anomaly equations. These solutions are built upon (generalized) multi-instanton sectors, where the instanton actions are holomorphic. The asymptotic expansions around the multi-instanton sectors have both holomorphic and anti-holomorphic dependence, may allow for resonance, and their structure is completely fixed by the holomorphic anomaly equations in terms of specific polynomials multiplied by exponential factors and up to the holomorphic ambiguities—which generalizes the known perturbative structure to the full transseries. In particular, the anti-holomorphic dependence has a somewhat universal character. Furthermore, in the non-perturbative sectors, holomorphic ambiguities may be fixed at conifold points. This construction shows the nonperturbative integrability of the holomorphic anomaly equations and sets the ground to start addressing large-order analysis and resurgent nonperturbative completions within closed topological string theory.</abstract><cop>Cham</cop><pub>Springer International Publishing</pub><doi>10.1007/s00023-015-0407-z</doi><tpages>69</tpages><oa>free_for_read</oa></addata></record>
fulltext fulltext
identifier ISSN: 1424-0637
ispartof Annales Henri Poincaré, 2016-02, Vol.17 (2), p.331-399
issn 1424-0637
1424-0661
language eng
recordid cdi_proquest_journals_2343272054
source Springer Nature - Complete Springer Journals
subjects Asymptotic series
Classical and Quantum Gravitation
Construction
Dependence
Dynamical Systems and Ergodic Theory
Elementary Particles
Instantons
Mathematical and Computational Physics
Mathematical Methods in Physics
Mathematical models
Physics
Physics and Astronomy
Polynomials
Quantum Field Theory
Quantum Physics
Relativity Theory
String theory
Theoretical
Topology
title Resurgent Transseries and the Holomorphic Anomaly
url https://sfx.bib-bvb.de/sfx_tum?ctx_ver=Z39.88-2004&ctx_enc=info:ofi/enc:UTF-8&ctx_tim=2025-02-21T01%3A02%3A00IST&url_ver=Z39.88-2004&url_ctx_fmt=infofi/fmt:kev:mtx:ctx&rfr_id=info:sid/primo.exlibrisgroup.com:primo3-Article-proquest_cross&rft_val_fmt=info:ofi/fmt:kev:mtx:journal&rft.genre=article&rft.atitle=Resurgent%20Transseries%20and%20the%20Holomorphic%20Anomaly&rft.jtitle=Annales%20Henri%20Poincar%C3%A9&rft.au=Couso-Santamar%C3%ADa,%20Ricardo&rft.date=2016-02-01&rft.volume=17&rft.issue=2&rft.spage=331&rft.epage=399&rft.pages=331-399&rft.issn=1424-0637&rft.eissn=1424-0661&rft_id=info:doi/10.1007/s00023-015-0407-z&rft_dat=%3Cproquest_cross%3E2343272054%3C/proquest_cross%3E%3Curl%3E%3C/url%3E&disable_directlink=true&sfx.directlink=off&sfx.report_link=0&rft_id=info:oai/&rft_pqid=2343272054&rft_id=info:pmid/&rfr_iscdi=true